20 . February , 2019 - Wednesday
Check todays hot topics or new products

Find a Drug: Advanced

Please Sign in or Register

All about: Little Colds Multi-Symptom Drops

Big Image
Generic Name: Acetaminophen/Dextromethorphan/Phenylephrine Drops (a-seet-a-MIN-oh-fen/dex-troe-meth-OR-fan/fen-ill-EF-rin)
Brand Name: Little Colds Multi-Symptom

Little Colds Multi-Symptom Drops is used for:

Relieving pain, congestion, and cough due to colds, flu, or hay fever. It may also be used for other conditions as determined by your doctor.

Little Colds Multi-Symptom Drops is an analgesic, cough suppressant, and decongestant combination. The analgesic and cough suppressant work in the brain to decrease pain and reduce the cough reflex. The decongestant works by constricting blood vessels and reducing swelling in the nasal passages, which helps you breathe more easily.

Do NOT use Little Colds Multi-Symptom Drops if:

  • you are allergic to any ingredient in Little Colds Multi-Symptom Drops
  • you have severe high blood pressure, rapid heartbeat, or other severe heart problems (eg, heart blood vessel disease)
  • you have taken furazolidone or a monoamine oxidase (MAO) inhibitor (eg, phenelzine) within the last 14 days

Contact your doctor or health care provider right away if any of these apply to you.

Before using Little Colds Multi-Symptom Drops:

Some medical conditions may interact with Little Colds Multi-Symptom Drops. Tell your doctor or pharmacist if you have any medical conditions, especially if any of the following apply to you:

  • if you are pregnant, planning to become pregnant, or are breast-feeding
  • if you are taking any prescription or nonprescription medicine, herbal preparation, or dietary supplement
  • if you have allergies to medicines, foods, or other substances
  • if you have a history of glaucoma, an enlarged prostate gland or other prostate problems, heart problems, diabetes, high blood pressure, blood vessel problems, adrenal gland problems, an overactive thyroid, seizures, stroke, liver problems (eg, hepatitis), or severe kidney problems, or if you drink more than 3 alcohol-containing drinks per day
  • if you have a history of asthma, chronic cough, chronic obstructive pulmonary disease (COPD), or other lung problems (eg, chronic bronchitis, emphysema), or if your cough produces large amounts of mucus

Some MEDICINES MAY INTERACT with Little Colds Multi-Symptom Drops. Tell your health care provider if you are taking any other medicines, especially any of the following:

  • Beta-blockers (eg, propranolol), catechol-O-methyltransferase (COMT) inhibitors (eg, tolcapone), furazolidone, indomethacin, isoniazid, MAO inhibitors (eg, phenelzine), or tricyclic antidepressants (eg, amitriptyline) because the risk of side effects from Little Colds Multi-Symptom Drops may be increased
  • Anticoagulants (eg, warfarin), digoxin, or droxidopa because the risk of side effects such as bleeding, irregular heartbeat, or heart attack may be increased
  • Bromocriptine because the risk of side effects may be increased by Little Colds Multi-Symptom Drops
  • Guanadrel, guanethidine, mecamylamine, methyldopa, or reserpine because their effectiveness may be decreased by Little Colds Multi-Symptom Drops

This may not be a complete list of all interactions that may occur. Ask your health care provider if Little Colds Multi-Symptom Drops may interact with other medicines that you take. Check with your health care provider before you start, stop, or change the dose of any medicine.

How to use Little Colds Multi-Symptom Drops:

Use Little Colds Multi-Symptom Drops as directed by your doctor. Check the label on the medicine for exact dosing instructions.

  • Little Colds Multi-Symptom Drops may be taken with or without food.
  • Use the dropper that comes with Little Colds Multi-Symptom Drops to measure your dose. Ask your pharmacist for help if you are unsure of how to measure your dose.
  • If you miss a dose of Little Colds Multi-Symptom Drops, take it as soon as possible. If it is almost time for your next dose, skip the missed dose and go back to your regular dosing schedule. Do not take 2 doses at once.

Ask your health care provider any questions you may have about how to use Little Colds Multi-Symptom Drops.

Important safety information:

  • Little Colds Multi-Symptom Drops may cause dizziness or drowsiness. Do not drive, operate machinery, or do anything else that could be dangerous until you know how you react to Little Colds Multi-Symptom Drops. Using Little Colds Multi-Symptom Drops alone, with certain other medicines, or with alcohol may lessen your ability to drive or perform other potentially dangerous tasks.
  • Do not take appetite suppressants while you are taking Little Colds Multi-Symptom Drops without checking with your doctor.
  • Little Colds Multi-Symptom Drops contains acetaminophen, dextromethorphan, and phenylephrine. Before you begin taking any new prescription or nonprescription medicine, read the ingredients to see if it also contains acetaminophen, dextromethorphan, or phenylephrine. If it does or if you are uncertain, contact your doctor or pharmacist.
  • Do NOT exceed the recommended dose or take Little Colds Multi-Symptom Drops for longer than prescribed without checking with your doctor.
  • If your symptoms do not improve within 5 to 7 days or if they become worse, check with your doctor.
  • Little Colds Multi-Symptom Drops may cause liver damage. If you consume 3 or more alcohol-containing drinks every day, ask your doctor if you should take Little Colds Multi-Symptom Drops or other pain relievers/fever reducers. Alcohol use combined with Little Colds Multi-Symptom Drops may increase your risk for liver damage.
  • Little Colds Multi-Symptom Drops may interfere with certain lab test results. Make sure that all of your doctors and lab personnel know that you are taking Little Colds Multi-Symptom Drops.
  • Before you have any medical or dental treatments, emergency care, or surgery, tell the doctor or dentist that you are using Little Colds Multi-Symptom Drops.
  • Use Little Colds Multi-Symptom Drops with caution in the ELDERLY because they may be more sensitive to its effects.
  • Caution is advised when using Little Colds Multi-Symptom Drops in CHILDREN because they may be more sensitive to its effects.
  • PREGNANCY and BREAST-FEEDING: If you become pregnant while taking Little Colds Multi-Symptom Drops, discuss with your doctor the benefits and risks of using Little Colds Multi-Symptom Drops during pregnancy. It is unknown if Little Colds Multi-Symptom Drops is excreted in breast milk. Do not breast-feed while taking Little Colds Multi-Symptom Drops.

Possible side effects of Little Colds Multi-Symptom Drops:

All medicines may cause side effects, but many people have no, or minor, side effects. Check with your doctor if any of these most COMMON side effects persist or become bothersome:

Dizziness; excitability; headache; nausea; nervousness or anxiety; trouble sleeping; weakness.

Seek medical attention right away if any of these SEVERE side effects occur:

Severe allergic reactions (rash; hives; difficulty breathing; tightness in the chest; swelling of the mouth, face, lips, or tongue); difficulty urinating; fast or irregular heartbeat; hallucinations; seizures; severe dizziness, lightheadedness, or headache; stomach pain; tremor; yellowing of skin or eyes.

This is not a complete list of all side effects that may occur. If you have questions or need medical advice about side effects, contact your doctor or health care provider. You may report side effects to the FDA at 1-800-FDA-1088 (1-800-332-1088) or at http://www.fda.gov/medwatch.

If OVERDOSE is suspected:

Contact 1-800-222-1222 (the American Association of Poison Control Centers), your local poison control center (http://www.aapcc.org/findyour.htm), or emergency room immediately. Symptoms may include blurred vision; confusion; hallucinations; seizures; severe dizziness, lightheadedness, or headache; severe drowsiness; stomach pain; unusually fast, slow, or irregular heartbeat; vomiting; yellowing of skin or eyes.

Proper storage of Little Colds Multi-Symptom Drops:

Store Little Colds Multi-Symptom Drops at room temperature, between 59 and 86 degrees F (15 and 30 degrees C). Store away from heat, moisture, and light. Do not store in the bathroom. Keep Little Colds Multi-Symptom Drops out of the reach of children and away from pets.

General information:

  • If you have any questions about Little Colds Multi-Symptom Drops, please talk with your doctor, pharmacist, or other health care provider.
  • Little Colds Multi-Symptom Drops is to be used only by the patient for whom it is prescribed. Do not share it with other people.
  • If your symptoms do not improve or if they become worse, check with your doctor.

This information is a summary only. It does not contain all information about Little Colds Multi-Symptom Drops. If you have questions about the medicine you are taking or would like more information, check with your doctor, pharmacist, or other health care provider.

Issue Date: September 5, 2007
Database Edition 07.3.1.003
Copyright © 2007 Wolters Kluwer Health, Inc.

Recent Drug Updates at DrugIndexOnline:





All Clear AR Drops All Clear AR Drops
Generic Name: Naphazoline Lubricant Eye Drops (na-FAZ-oh-leen) Brand Name: Examples include All Clear AR and Clear Eyes Extra ReliefAll Clear AR Drops is used for:Temporarily relieving redness, burning, and irritation caused by dry eyes. It may also be used for other conditions as determined by more...

Alrex Ophthalmic Alrex Ophthalmic
Some commonly used brand names are: In the U.S.— Alrex Lotemax Category Corticosteroid, ophthalmic anti-inflammatory, steroidal, ophthalmic Description Loteprednol (loe-te-PRED-nol) belongs to the group of medicines known as corticosteroids (cortisone-like medicines). It is used more...

Ciprofloxacin Ciprofloxacin
Dosage Form: Tablets To reduce the development of drug-resistant bacteria and maintain the effectiveness of Ciprofloxacin tablets and other antibacterial drugs, Ciprofloxacin tablets should be used only to treat or prevent infections that are proven or strongly suspected to be caused by bacteria more...

esomeprazole esomeprazole
Generic Name: esomeprazole (ee so MEP ra zol) Brand Names: Nexium What is esomeprazole? Esomeprazole decreases the amount of acid produced in the stomach. Lansoprazole is used to treat and prevent stomach and intestinal ulcers, erosive esophagitis (damage to the esophagus from stomach ac more...

Florone E Topical Florone E Topical
Some commonly used brand names are: In the U.S.— Alphatrex 3 Aristocort 20 Aristocort A 20 Betatrex 3 Beta-Val 3 Bio-Syn 9 Cordran 11 Cordran SP 11 Cormax 4 Cutivate 12 Cyclocort 1 Delta-Tritex 20 Dermabet 3 Dermatop 19 Diprolene 3 Diprolene AF 3 Diprosone 3 Elocon 18 Florone 7 Florone E more...

Glynase PresTab Glynase PresTab
Some commonly used brand names are: In the U.S.— Amaryl 4 DiaBeta 6 Diabinese 2 Dymelor 1 Glucotrol 5 Glucotrol XL 5 Glynase PresTab 6 Micronase 6 Orinase 8 Tolinase 7 In Canada— Albert Glyburide 6 Apo-Chlorpropamide 2 Apo-Glyburide 6 Apo-Tolbutamide 8 DiaBeta 6 Diabinese 2 Diamic more...

Morphine Morphine
Note: Palladone (hydromorphone hydrochloride extended release capsules) was suspended from the U.S. market in July 2005 by the manufacturer. Serious side effects were reported when Palladone was taken with alcohol. Some commonly used brand names are: In the U.S.— Astramorph PF 10 more...

Neosporin Ointment Topical Neosporin Ointment Topical
Some commonly used brand names are: In the U.S.— Bactine First Aid Antibiotic Foille Mycitracin Neosporin Maximum Strength Ointment Neosporin Ointment Topisporin Generic name product may be available in the U.S. and Canada. Category Antibacterial, topical Description Neomycin, Po more...